# SDR AALA202104199043

- Difficulty date: April 13, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 29,921 hours, 12,280 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Pressure Switch
- Condition: Faulted
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT FOR APPROXIMATELY FOUR MINUTES, THEN EXTINGUISHED; FLIGHT DECLARED EMERGENCY AND RETURNED TO FIELD. REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW AMM 73-34-01 AND REPLACED FUEL FILTER (AALA202104199044) IAW AMM 73-11-02 ON # 1 ENG, LEAK AND OPS CHECK GOOD.
